# SDR ASAA1199895

- Difficulty date: June 9, 2011
- Submitted: June 23, 2011
- Operation: Air carrier
- Aircraft: N317AS
- Make and model: Boeing 737990
- Aircraft serial: 30856
- Aircraft time: 30,474 hours, 11,824 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A750338
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT NUT PLATE MISSING AND HOLE CORRODED.  REMOVED CORROSION FOUND TO BE OUT OF LIMITS.  REMOVED SECTION FABRICATED REPAIR PARTS ALODINED PRIMED AND INSTALLED PER B737 900 SRM 53 00 53.
